# SDR IPXA2022012578265

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 14,698 hours, 2,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATB SDR FILED OPEN*EMERG DECL'D*PAN PAN*AC LANDED W/OUT INCIDENT*SMELL IN THE COCKPIT W/ CREW AT SEAT POSITIONS, AT CRUISE ALT 36,000. LT SMOKE IN COCKPIT SMELL WAS LIKE ELECTRIC WIRE BURN. NO SMELL AFT OF COCKPIT. UNABLE TO INDENTIFY LOC OF COCKPIT ODOR.INSP UPPER C/B PANELS, CENTER CONSOLE, WINDOW HEAT&DEFOG CONNECTORS. NO SMELL NOTED. WINDOW HEAT&DEFOG CONNECTORS. NO SMELL NOTED.747-8 ENG RUN UP CHECKLIST FORM 32-12-08 IN REF WITH THE PRACTICES IN AMM 71-00-00 TO RUN ENGINES & LOOK FOR SMOKE/SMELL IN FLIGHT DK.  INSP & RAN TEST ON SYSTEMS WITH NO FAULTS NOTE. A/C RETURNED TO SEVICE.
